If you need an accessible version of this item please contact JSTOR User Support

A History of Lagrange's Theorem on Groups

Richard L. Roth
Mathematics Magazine
Vol. 74, No. 2 (Apr., 2001), pp. 99-108
DOI: 10.2307/2690624
Stable URL: http://www.jstor.org/stable/2690624
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A History of Lagrange's Theorem on Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108